CheckEmoji Community · the emoji forum
🏠 Home 🆕 What's new ❓ Unanswered 🔥 Popular 📡 RSS Members 👥 0 online log in · register
Home › Samuel Perez7 › Posts

Posts by Samuel Perez7

1 post shown.

Hormonal Contraception: The Pill [General Discussion] in Women's Health ·
Taylor Smith3 said:So, we’re talking about the adjustment phase from the start, then? 😁

I happened to come across some information online suggesting that side effects should taper off after about three months. If I find myself still being completely impossible by then, it’s clear this medication isn't the right fit for me, regardless of how much I preferred it over Yasmin earlier on. That said, I have absolutely no intention of going off the pill entirely just yet, so I might just try switching to something else in a few months.

Ugh, tell me about it. When I first started on Yasmin, I was dealing with the exact same mess. But after chatting with my OB-GYN, I decided to just power through it because apparently, it takes the body about three whole months to settle into that hormone level. I've been on them for almost two years now and everything is totally fine.🙂 😉